Call Us 01-2600262
SOLPA-EXTRA Soluble Tablets 24

SOLPA-EXTRA Soluble Tablets 24

6.00

-+

Solpa-Extra Soluble Tablets are a pain relieving medication which use a double action formula of Paracetamol 500mg and Caffiene 65mg to help deliver fast and effective pain relief and get to work twice as fast as standard paracetamol tablets.

Solpa-Extra Soluble offer fast, effective relief from mild to moderate pain such as:

  • Headache including Migraine
  • Backache
  • Toothache
  • Neuralgia
  • Muscle Pain
  • Joint Pain
  • Period Pain
  • Sore throat, and for the relief of fever, aches and pains of colds & flu.

DOSAGE: For oral use only. Solpa-Extra 500mg/65mg Soluble Tablets should be dissolved in at least half a tumbler full of water.

Adults (including the elderly and children aged 16 years and over): Take 1-2 tablets every 4-6 hours as required. Do not take more than 8 tablets in 24 hours.

(Elderly: It is recommended that frail or immobile patients should reduce the dose or frequency of dosing)

Children aged 12-15 years: Take 1 tablet every 4-6 hours as required. Do not take more than 4 tablets in 24 hours.

NOT SUITABLE FOR CHILDREN UNDER 12 YEARS.

DO NOT TAKE WITH OTHER PARACETAMOL PRODUCTS. For professional advice on medicines, always consult your pharmacist.

IMPORTANT
This product should only be used when clearly necessary.
IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ THE ENCLOSED LEAFLET CAREFULLY. 

CONSULT YOUR DOCTOR:
If symptoms persist. Prolonged use without medical supervision may be harmful.

IMPORTANT INFORMATION ABOUT SOLPA-EXTRA

  • Each Soluble Effervescent tablet contains: Paracetamol 500mg, Caffeine 65mg. Also contains sodium and sorbitol.
  • Do not take with other medicines that also contain Paracetamol. Paracetamol is contained in many medicines to treat pain, fever, symptoms of cold and flu, and sleep medicines.
  • Tablets can take up to 2 minutes to dissolve.
  • If you have liver or kidney disease, talk to your doctor before taking paracetamol.
  • Do not take more than the recommended dose, as this may be harmful, including serious harm to your liver.

https://www.medicines.ie/medicines/solpa-extra-soluble-tablets-33783/patient-info

You may also like...
€64.95
€8.50
€10.40

Website Design by Dmac Media